# SDR SIMA200316901

- Difficulty date: June 10, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR LOWER CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED THE CENTER SILL AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM, SRM 145/1142 REV 21, CHAPTER 51-40-02 AND CPM 51-21-04/06 AND 51-61-00.  (M)
